Announcement

Collapse
No announcement yet.

Rash due to Antibiotics

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Moose
    replied
    Re: Rash due to Antibiotics

    Never mind the creams, listen to Missedtheboat- stop taking them!! I broke out in a rash too and it turns out I"m allergic to penecilin. There are other types of antibiotics they could give you. Call the doctor or pharmacy.

    Leave a comment:


  • zizzer
    replied
    Re: Rash due to Antibiotics

    I had a bad rash around my stomach and found it was because of high Phorous and not antibotics. It was terrible. I tryed all kinds of cream and nothing helped.

    Leave a comment:


  • shopgal516
    replied
    Thank you all for your advice. I bought some cream today for her.

    Leave a comment:


  • missedtheboat
    replied
    Granny, I think you mean antihistimine, like benadryl.

    Just remember, folks, anytime you get a rash from an antibiotic, stop taking it IMMEDIATELY and call your doctor or pharmacist. To keep taking it could be life threatening.

    Leave a comment:


  • granny
    replied
    when the same happned to me I had antmisimene tablets like people take for hayfever work well.

    sorry if I have mispelt the name!

    Leave a comment:


  • flipw
    replied
    Cortisone 10 works good for me but there are several others that will work too.

    Leave a comment:


  • shopgal516
    started a topic Rash due to Antibiotics

    Rash due to Antibiotics

    My grandmother has a rash that we think is associated to an antibiotic she was on that she stopped taking two days ago due to a bacterial infection. Is there any type of cream that anyone knows about that we could use over the counter? Thank you all for your help.
Working...
X